About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 234319, 3 pages
http://dx.doi.org/10.1155/2013/234319
Research Article

Combined Exp-Function Ansatz Method and Applications

1College of Mathematics and Information Science, Qujing Normal University, Qujing 655011, China
2School of Mathematics and Statics, Yunnan University, Kunming 650091, China
3School of Information Science and Engineering, Yunnan University, Kunming 650091, China

Received 3 November 2012; Accepted 20 May 2013

Academic Editor: Syed Tauseef Mohyud-Din

Copyright © 2013 Gui Mu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Hirota, The Direct Method in Soliton Theory, vol. 155 of Cambridge Tracts in Mathematics, Cambridge University Press, Cambridge, UK, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S.-Y. Lou, “Searching for higher-dimensional integrable models from lower ones via Painlevé analysis,” Physical Review Letters, vol. 80, no. 23, pp. 5027–5031, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. S.-Y. Lou, “Dromions, dromion lattice, breathers and instantons of the Davey-Stewartson equation,” Physica Scripta, vol. 65, no. 1, pp. 7–12, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S.-Y. Lou, “On the coherent structures of the Nizhnik-Novikov-Veselov equation,” Physics Letters A, vol. 277, no. 2, pp. 94–100, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  5. S.-Y. Lou and H.-Y. Ruan, “Revisitation of the localized excitations of the (2+1)-dimensional KdV equation,” Journal of Physics. A. Mathematical and General, vol. 34, no. 2, pp. 305–316, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  6. S.-Y. Lou, J. Lin, and X.-Y. Tang, “Painlevé integrability and multi-dromion solutions of the 2+1 dimensional AKNS system,” The European Physical Journal. B. Condensed Matter Physics, vol. 22, no. 4, pp. 473–478, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  7. Z. D. Dai, C. J. Wang, S. Q. Lin, D. L. Li, and G. Mu, “The three-wave method for nonlinear evolution equations,” Nonlinear Science Letters A, vol. 1, no. 1, pp. 77–82, 2010.
  8. H. Jafari and H. Tajadodi, “He's variational iteration method for solving fractional Riccati differential equation,” International Journal of Differential Equations, vol. 2012, Article ID 764738, 8 pages, 2010. View at Zentralblatt MATH · View at MathSciNet
  9. K. Li, J. Peng, and J. Jia, “Cauchy problems for fractional differential equations with Riemann-Liouville fractional derivatives,” Journal of Functional Analysis, vol. 263, no. 2, pp. 476–510, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  10. J. J. Mohan and G. V. S. R. Deekshitulu, “Fractional order difference equations,” International Journal of Differential Equations, vol. 2012, Article ID 780619, 11 pages, 2012. View at MathSciNet
  11. R. Ellahi and A. Zeeshan, Analytical Solutions for Nonlinear Partial Differential Equations, LAMBERT Academic Publishing GmbH, Saarbrücken, Germany, 2012, http://www.amazon.com/Analytical-Solutions-non-Linear-Differential-Equations/dp/3846524158.
  12. A. Bekir, “Painlevé test for some (2+1)-dimensional nonlinear equations,” Chaos, Solitons and Fractals, vol. 32, no. 2, pp. 449–455, 2007. View at Publisher · View at Google Scholar · View at MathSciNet